Translator Disclaimer
June 2011 Two surfaces in $D^4$ bounded by the same knot
Andrew Geng
J. Symplectic Geom. 9(2): 119-122 (June 2011).

Abstract

We exhibit two symplectic surfaces embedded in the 4-ball which bound the same transverse knot, have the same topology (as abstract surfaces), and are distinguished by the fundamental groups of their complements.

Citation

Download Citation

Andrew Geng. "Two surfaces in $D^4$ bounded by the same knot." J. Symplectic Geom. 9 (2) 119 - 122, June 2011.

Information

Published: June 2011
First available in Project Euclid: 1 July 2011

zbMATH: 1227.57005
MathSciNet: MR2811648

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.9 • No. 2 • June 2011
Back to Top